# SDR MWEA020555

- Difficulty date: September 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577099
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED INTERCOSTAL FROM STATION 785 TO 800 AT LONGERON 29 RIGHT TO FACILITATE MAINTENANCE.  FOUND ELONGATED HOLES.  LOCATED AND DRILLED INTERCOSTAL, INSTALLED INTERCOSTAL.
